# SDR HALA0600383

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-300
- Aircraft serial: 33423
- Aircraft time: 12,359 hours, 2,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT 22B INOP.  RELAMPED, OPS NORMAL.
